# SDR DALA2015081604983

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 63,048 hours, 45,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 715-718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BS 715-718 BETWEEN X -54 TO -60 AT CABIN PAX IN REF CARD 149, ZONE 201.  REPAIR WAS ACCOMPLISHED IAW SRM 53-05, FIG 131A -13.
